Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

A sufficient condition that a monotone image of the three-sphere be a topological three-sphere


Author: O. G. Harrold
Journal: Proc. Amer. Math. Soc. 9 (1958), 846-850
MSC: Primary 54.00
MathSciNet review: 0103454
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 54.00

Retrieve articles in all journals with MSC: 54.00


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1958-0103454-9
PII: S 0002-9939(1958)0103454-9
Article copyright: © Copyright 1958 American Mathematical Society